Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Almost integral TQFTs from simple Lie algebras

Qi Chen and Thang T Q Le

Algebraic & Geometric Topology 5 (2005) 1291–1314
Bibliography
1 B Bakalov, A Kirillov Jr., Lectures on tensor categories and modular functors, University Lecture Series 21, American Mathematical Society (2001) MR1797619
2 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
3 N Bourbaki, Lie groups and Lie algebras. Chapters 1–3, Elements of Mathematics (Berlin), Springer (1989) MR979493
4 Q Chen, On certain integral tensor categories and integral TQFTs arXiv:math.QA/0408356
5 Q Chen, T Le, Quantum invariants of periodic links and periodic 3–manifolds, Fund. Math. 184 (2004) 55 MR2128042
6 P M Gilmer, J Kania-Bartoszynska, J H Przytycki, 3–manifold invariants and periodicity of homology spheres, Algebr. Geom. Topol. 2 (2002) 825 MR1936972
7 P M Gilmer, Integrality for TQFTs, Duke Math. J. 125 (2004) 389 MR2096678
8 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
9 C Kassel, V Turaev, Chord diagram invariants of tangles and graphs, Duke Math. J. 92 (1998) 497 MR1620522
10 A A Kirillov Jr., On an inner product in modular tensor categories, J. Amer. Math. Soc. 9 (1996) 1135 MR1358983
11 T T Q Le, On perturbative $\mathrm{PSU}(n)$ invariants of rational homology 3–spheres, Topology 39 (2000) 813 MR1760430
12 T T Q Le, Quantum invariants of 3–manifolds: integrality, splitting, and perturbative expansion, from: "Proceedings of the Pacific Institute for the Mathematical Sciences Workshop “Invariants of Three–Manifolds” (Calgary, AB, 1999)" (2003) 125 MR1953323
13 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
14 G Lusztig, Introduction to quantum groups, Progress in Mathematics 110, Birkhäuser (1993) MR1227098
15 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
16 V G Turaev, Quantum invariants of knots and 3–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
17 G Warner, Harmonic analysis on semi-simple Lie groups I, Grundlehren der mathematischen Wissenschaften 188, Springer (1972) MR0498999